教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:A Modified Simultaneous Confidence Intervals for The Geometric Mean of Scale Parameters
學年89
學期1
出版(發表)日期2000/12/01
作品名稱A Modified Simultaneous Confidence Intervals for The Geometric Mean of Scale Parameters
作品名稱(其他語言)
著者Wu, Shu Fei
單位淡江大學統計學系
出版者Taipei: Tamkang University
著錄名稱、卷期、頁數International Journal of Information and Management Sciences 11(4), pp.45-59
摘要Wu and Chen [5] proposed the equal tail simultaneous con dence intervals (SCI) for the scale parameters with their geometric mean for scale families including the normal and exponential populations. In this article, a modi ed SCI with moderately shorter expected length is investigated and proved to have shorter expected length. The Bonferroni inequality used to bound the probability of con dence intervals and the Pearsonian four moment approximation to the sampling distribution of the univariate log chi-square ratio statistic are utilized jointly to obtain the approximate critical values. In order to solve the problem of nonconvergence for some cases of combinations of population size and sample sizes, the ten points interpolation approximation method is employed here. Statistical tables to implement these procedures for the case of equal sample sizes are provided for use in practice. Finally, an asymptotic result applying the stabilized variance methodology in Kendall and Stuart [4] is also proposed.
關鍵字Bonferroni Inequality;Pearsonian System;Simulation
語言英文(美國)
ISSN1017-1819
期刊性質國內
收錄於EI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!